# SDR TWRA9789

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 23,800 FT AFT CARGO DOOR LIGHT CAME ON.  CABIN DIFF PRESSURE AT 4.0 ON DESCENT BELOW 3.0 CAB DIFF PRESS LIGHT WENT OUT.  RETURNED TO DUBLIN, ADJUSTED AFT CARGO DOOR SWITCH, OPS CHECKS OK.  (M)
